Despite the difference in frequency, over at least 40 chemotherapic agents used currently are known as having pulmonary toxicity. Among these, cyclophosphamide and etoposide are relatively common agents being toxic to the lung. Granulocyte colony-stimulating factor or granulocyte macrophage colony stimulating factor related lung injury has been also reported during the treatment of cytotoxic chemotherapy-induced neutropenia. But, most reported cases were developed drug induced interstitial lung disease after several cycles of chemotherapy. Here in, we report a patient with Non-Hodgkin``s lymphoma in whom fatal interstitial lung disease were developed after first cycle cyclophosphamide, adriamycin, vincristine and prednisolone (CHOP) with etoposide combination therapy and G-CSF administration during recovery. A 69-year-old man was admitted to our hospital with multiple palpable mass in the both neck and groin and he had been diagnosed as peripheral T-cell lymphoma, nos with stage IV so, first cycle of CHOP with etoposide (CHOP-E) combination chemotherapy was performed. Over 8 days after chemotherapy, neutropenia has been developed and G-CSF (5ug/kg/day, IV) was administered during 7 days. After 30 days of 1st cycles combination chemotherapy, he was hospitalized for 2nd CHOP-E chemotherapy and he complained of exertional dyspnea without any infectious symptom. The chest CT showed that diffuse ground glass opacities with reticulation in peripheral area were newly developed in both lungs. He was diagnosed as drug induced interstitial pneumonitis and prednisone 125 mg/day was administered immediately. However the patient showed irreversible clinical course, he was died of respiratory failure after 38 days from the diagnosis of interstitial pneumonitis.